International Journal of Mathematics and Mathematical Sciences
Volume 22 (1999), Issue 4, Pages 885-888
A simple characterization
of commutative -algebras
Department of Mathematics, The Catholic University of America, Washington 20064, DC, USA
Received 23 March 1998
Copyright © 1999 Parfeny P. Saworotnow. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Commutative -algebras are characterized without postulating
the existence of Hilbert space structure.